# SDR SWIA2021070159274

- Difficulty date: April 14, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: NAS62034
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B FLAP ( CENTER HINGE AREA ) O/B SPOILER ACTUATOR MOUNTING BOLT STOP PLATE HARDWARE BOLT CORRODED.      (C-CHECK RO 6/29/2021)    REMOVED AND REPLACED R/H O/B FLAP(CENTER HINGE AREA) O/B SPOILER ACTUATOR MOUNTING BOLT STOP PLATE HARDWARE IAW CRJ700 AMM REF: 27-62-01-000-801-A01 STEP 4(14) AND 27-62-01-400-801-A01 STEP 4(25).
